Facebook Pixel
EmpowHER Guest

My girl was 8 days late on her period. Had light spotting for 3 days. Stopped for a day and now started again.

By Anonymous June 20, 2016 - 8:24am
Rate This

Had sex, took the after pill 2 days later. We had sex 8 days after her last period.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for coming to our community about your girlfriend's period.
My first suggestion is she needs to contact her gynecologist or primary care physician. Taking the emergency contraceptive may have caused a hormonal imbalance.

If I understand you correctly, you had (unprotected ?) sex eight days after her last period. She could have been ovulating at that time. An ECP prevents pregnancy by preventing ovulation.

You mention her next period was eight days late. When she did have vaginal bleeding, it began as light spotting for three days, stopped and started again. Is it still spotting or has it increased to a flow?


June 20, 2016 - 8:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!